sexologist-icon
Not getting periods after I pill
My periods were supposed to be on 26th but took pill to delay it and had sex. Room I pill next day and it's been 10 days, still no periods. What does that mean?
5059 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, it means that due to pills ur hormone's r disturbed leading to menstrual irregularities. So give it some days it will come.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Does i pill cause early periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.